# SDR SIMA200232905

- Difficulty date: November 21, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N905AE
- Make and model: Saab 340B
- Aircraft serial: 340B319
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

PVD - FLIGHT 4883 - DURING APPROACH, CREW REPORTED THE LEFT BLEED CLOSE LIGHT CAME ON.  AFTER LANDING CREW RESET BLEED AND GOT A SMOKE SMELL IN THE AIRCRAFT.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  GROUND ENGINE RUNS AND AN OPERATIONAL CHECK OF THE BLEED AND AIR CONDITIONING SYSTEMS WERE GOOD IAW SAAB MM.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
